# SDR VJ970148

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 61-65
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND RIGHT WING INTERNAL, CORROSION ON LOWER WING SKIN BETWEEN STRINGER 11 AND REAR SPAR STATION 61-65.  REMOVED CORROSION IAW DC-9 SRM 51-10-3.  MATERIAL LOSS WITHIN LIMITS IAW EO 97-461.  TREATED AND PRIMED IAW DC-9 SRM 51-10-3.  (M)
